# SDR 0201509921

- Difficulty date: May 2, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 71,545 hours, 63,096 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, angle 5910465-33 was found cracked. Repaired per S/B 57-103 and EA 99-189678.
